# SDR SWAA2019050632303

- Difficulty date: March 29, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 56,087 hours, 34,534 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A325216
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SKIN DAMAGED BETWEEN BS. 380 TO BS. 440, BETWEEN STR. 21R TO STR. 22R.  REPAIRED SKIN PER EA AND ER.
